| Model Number |
1000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation and observed that the battery would not insert into the device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the battery would not insert into the device.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
The device was further evaluated by a stryker field service representative (fsr).The fsr verified and duplicated the reported issue.The root cause was traced to a damaged battery lock.The lp1000 was determined to be unrepairable by the fsr.The device was removed from service.